About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 290287, 2 pages
http://dx.doi.org/10.1155/2013/290287
Letter to the Editor

Periodic Solution of the Hematopoiesis Equation

National Engineering Laboratory for Modern Silk, College of Textile and Clothing Engineering, Soochow University, 199 Ren-Ai Road, Suzhou 215123, China

Received 4 December 2012; Accepted 30 December 2012

Copyright © 2013 Ji-Huan He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Wu and Y. Liu, “Fixed point theorems and uniqueness of the periodic solution for the hematopoiesis models,” Abstract and Applied Analysis, vol. 2012, Article ID 387193, 7 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. H. He, “Asymptotic methods for Solitary Solutions and Compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar
  4. J. H. He, “Comment on ‘He's frequency formulation for nonlinear oscillators’,” European Journal of Physics, vol. 29, no. 4, pp. L19–L22, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. J. H. He, “An improved amplitude-frequency formulation for nonlinear oscillators,” The International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 2, pp. 211–212, 2008. View at Publisher · View at Google Scholar
  6. Z. F. Ren, “He’s frequency-amplitude formulation for nonlinear oscillators,” International Journal of Modern Physics B, vol. 25, no. 17, pp. 2379–2382, 2011. View at Publisher · View at Google Scholar
  7. D. Younesian, H. Askari, Z. Saadatnia, and M. KalamiYazdi, “Frequency analysis of strongly nonlinear generalized Duffing oscillators using He's frequency-amplitude formulation and He's energy balance method,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3222–3228, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. E. Ebaid, “Analytical periodic solution to a generalized nonlinear oscillator: application of He's frequency-amplitude formulation,” Mechanics Research Communications, vol. 37, no. 1, pp. 111–112, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. H.-L. Zhang, “Application of He's amplitude-frequency formulation to a nonlinear oscillator with discontinuity,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2197–2198, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X.-C. Cai and W.-Y. Wu, “He's frequency formulation for the relativistic harmonic oscillator,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2358–2359, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y.-N. Zhang, F. Xu, and L.-l. Deng, “Exact solution for nonlinear Schrödinger equation by He's frequency formulation,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2449–2451, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. E. Ebaid, “Oscillations in an x(2n+2)/(2n+1) potential via he's frequency-amplitude formulation,” Zeitschrift fur Naturforschung A, vol. 64, no. 12, pp. 877–878, 2009. View at Scopus
  13. Z. F. Ren, G. Q. Liu, Y. X. Kang et al., “Application of He's amplitude-frequency formulation to nonlinear oscillators with discontinuities,” Physica Scripta, vol. 80, no. 4, Article ID 045003, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. J. H. He, H. Y. Kong, R. R. Yang, et al., “Review on fiber morphology obtained by the bubble electrospinning and Blown bubble spinning,” Thermal Science, vol. 16, no. 5, pp. 1263–1279, 2012.